# SDR ASAA2021030134234

- Difficulty date: March 1, 2021
- Submitted: March 5, 2021
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 53,069 hours, 15,941 cycles
- System (JASC): 7732 · Engine Vibration Analyzer
- Part: Harness
- Part number: 3250268010
- Condition: Shorted
- Location: #1 Engine
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DESCENDING THROUGH 9000' LEFT VIB WENT UP TO AT LEAST 4.9 WITH FLASHING BOX. A/T DISCONNECTED. ENGINES AT OR CLOSE TO IDLE. VIB DROPPED TO 3.9 THEN POWER WAS BROUGHT UP AND NORMAL FOR REMAINDER OF FLIGHT. GROUNDED - YES. FLIGHT LEG 6 OF FLIGHT HISTORY RECORDED NO. 1 ENG FAN VIBRATION 4.95, HPC .19, N1 29%, N2 71%, 5.5 HOURS. LPT VIBRATION .73, HPT .25, N1 87%, N2 93%, .8 HOURS. FOR #1 ENG ACCOMPLISHED STEPS E.(1)-(3) OF B737-800 FIM 77-31/806 NO FAULTS FOUND. STEP E.(4) CONTINUITY CHECK OF HARNESS MW0313 FOUND SHORT BETWEEN PIN 2 AND CONNECTOR SHELL AT DP 1304. REPLACED MW0313 HARNESS INSTALLATION TESTS PASS REF B737-800 AMM 71-51-03-400-801-F00. ACCOMPLISHED REPAIR CONFIRMATION OF FIM 77-31 TASK 806 BITE TEST PASSES.
